Facebook Pixel
EmpowHER Guest

Hi I had sex about three weeks ago, and I took postnor 2 d two tablet at once, now am menstruate but not flow like normal and am having feelings that something is in my Tommy pls what can I do

By Anonymous March 24, 2016 - 5:27pm
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

Thanks for your post!

Feeling that something is your stomach is probably food digesting.

The period after you take emergency contraception is sometimes a bit different but as long as it's there, it means you're not pregnant.

Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-contraceptive-pills


March 25, 2016 - 5:30am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!